MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 81 to 100 of 1830

81
Gaussian fluctuations for linear spectral statistics of deformed Wigner matrices

Ji, Hong Chang; Lee, Ji Oonresearcher, RANDOM MATRICES-THEORY AND APPLICATIONS, v.9, no.3, 2020-07

82
Robust and Tunable Toggle Switches with Interlocked Positive Feedback Loops

Cuong Nguyen; Kim, Jae Kyoungresearcher; Han, Seung Kee, JOURNAL OF THE KOREAN PHYSICAL SOCIETY, v.77, no.4, pp.323 - 331, 2020-08

83
Contraction property for large perturbations of shocks of the barotropic Navier-Stokes system

Kang, Moon-Jinresearcher; Vasseur, Alexis F., JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, v.23, no.2, pp.585 - 638, 2021

84
A Generalization of Hierarchical Exchangeability on Trees to Directed Acyclic Graphs

Jung, Paul Heajoonresearcher; Lee, Jiho; Sam Staton; Yang, Hongseokresearcher, Annales Henri Lebesgue, v.4, pp.325 - 368, 2021-01

85
Combined unsupervised-supervised machine learning for phenotyping complex diseases with its application to obstructive sleep apnea

Ma, Eun-Yeol; Kim, Jeong-Whun; Lee, Youngmin; Cho, Sung-Woo; Kim, Heeyoungresearcher; Kim, Jae Kyoungresearcher, SCIENTIFIC REPORTS, v.11, no.1, 2021-02

86
On Siegel invariants of certain CM-fields

Koo, Ja Kyungresearcher; Robert, Gilles; Shin, Dong Hwa; Yoon, Dong Sung, Ramanujan Journal, v.54, no.2, pp.261 - 284, 2021-02

87
A Reduced Crouzeix-Raviart Immersed Finite Element Method for Elasticity Problems with Interfaces

Jo, Gwanghyun; Kwak, Do Youngresearcher, COMPUTATIONAL METHODS IN APPLIED MATHEMATICS, v.20, no.3, pp.501 - 516, 2020-07

88
Wearable technology and systems modeling for personalized chronotherapy

Kim, Dae Wook; Zavala, Eder; Kim, Jae Kyoungresearcher, Current Opinion in Systems Biology, v.21, pp.9 - 15, 2020-06

89
On some extensions of Gauss' work and applications

Jung, Ho Yun; Koo, Ja Kyungresearcher; Shin, Dong Hwa, OPEN MATHEMATICS, v.18, pp.1915 - 1934, 2020-12

90
Proteomic and metabolomic profiling reveals the involvement of apoptosis in meat quality characteristics of ovine M. longissimus from different callipyge genotypes

Ma, Danyi; Yu, Qianqian; Hedrick, Victoria E.; Cooper, Bruce R.; Sobreira, Tiago Jose Paschoal; Oh, Ji-Hwan; Chun, Hyonhoresearcher; et al, MEAT SCIENCE, v.166, pp.108140, 2020-08

91
Optimizing the Efficiency of First-Order Methods for Decreasing the Gradient of Smooth Convex Functions

Kim, Donghwanresearcher; Fessler, Jeffrey A., JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, v.188, no.1, pp.192 - 219, 2021-01

92
ALGEBRAIC AND GEOMETRIC PROPERTIES OF FLAG BOTT-SAMELSON VARIETIES AND APPLICATIONS TO REPRESENTATIONS

Fujita, Naoki; Lee, Eunjeong; Suh, Dong Youpresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.309, no.1, pp.145 - 194, 2020-11

93
Symplectic coordinates on PSL3(R)-Hitchin components

Choi, Suhyoungresearcher; Jung, Hongtaek; Kim, Hong Chan, PURE AND APPLIED MATHEMATICS QUARTERLY, v.16, no.5, pp.1321 - 1386, 2020-12

94
Transonic Shocks in Multidimensional Divergent Nozzles

Bae, Myoungjeanresearcher; Feldman, Mikhail, ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, v.201, no.3, pp.777 - 840, 2011-09

95
PRANDTL-MEYER REFLECTION FOR SUPERSONIC FLOW PAST A SOLID RAMP

Bae, Myoungjeanresearcher; Chen, Gui-Qiang; Feldman, Mikhail, QUARTERLY OF APPLIED MATHEMATICS, v.71, no.3, pp.583 - 600, 2013

96
RADIAL TRANSONIC SHOCK SOLUTIONS OF EULER-POISSON SYSTEM IN CONVERGENT NOZZLES

Bae, Myoungjeanresearcher; Park, Yong, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S, v.11, no.5, pp.773 - 791, 2018-10

97
Regularity of solutions to regular shock reflection for potential flow

Bae, Myoungjeanresearcher; Chen, Gui-Qiang; Feldman, Mikhail, Inventiones Mathematicae, v.175, no.3, pp.505 - 543, 2009-03

98
Stability of contact discontinuity for steady Euler system in infinite duct

Bae, Myoungjeanresearcher, ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, v.64, no.4, pp.917 - 936, 2013-08

99
SUBSONIC SOLUTIONS FOR STEADY EULER-POISSON SYSTEM IN TWO-DIMENSIONAL NOZZLES

Bae, Myoungjeanresearcher; Duan, Ben; Xie, Chunjing, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.46, no.5, pp.3455 - 3480, 2014

100
Two-dimensional subsonic flows with self-gravitation in bounded domain

Bae, Myoungjeanresearcher; Duan, Ben; Xie, Chunjing, MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, v.25, no.14, pp.2721 - 2747, 2015-12

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0